# SDR CALA2025050704520

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 68,451 hours, 22,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HAS A STRAP-HANGING LOOSE CATERERS HAD SLIDE CORD CAUGHT ON TRUCK, RETUCKED CORD INTO SLIDE AND CLOSED DOOR AND ARMED 3 TIMES WITH NO ISSUES AND DOOR ARMED SUCCESSFULLY. OPS CHECK NORMAL REF AMM 25-66-10-402-022.
